17 Jan 2013
katemo74,Any antidepressant could cause this as well. It's happened to me several times when trying a new AntiD. I would have to immediately stop that one and start another.There are ALOT of street drugs, especially "designers",Ecstasy, GHB,that's the liquid form of Rohybinal,but much purer and totally undetectable in any sort of test.The Pill form is detectable in a blood test,but not the liquid.
17 Jan 2013
Cholesterol drugs can affect people that way-it happened to me. I realized that I wasn't me. Also, have you had your thyroid checked? In the past many people with thyroid problems ended up in mental institutions-mostly for depression, but it can create paranoia, and pseudo-psychosis. Good psychiatrists do a thyroid test. At the VA, it is standard protocol to run a thyroid test on incoming patients, or new patients.
I hope that this helps you-by the way, a thyroid problem is usually very inexpensive to treat-pennies a day. Please get back to us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a family member who was diagnosed bi-polar after inducing several types of different drugs. I believe that he could be suffering from a drug ...
2 answers • 8 Aug 2009
I'm currently a high school student and this year my social anxiety got more worse due to a job experience. I always felt paranoid there, I ...
9 answers • 5 Aug 2011
I get paronide but also have bad lows and difficulty sleeping? I see that quetiapine makes you sleepy but how would it affect my mind on 50mg a day ...
2 answers • 23 Feb 2014